# SDR CHQA201100352

- Difficulty date: August 30, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 17,181 hours, 14,898 cycles
- Engine: Allsn AE3007A
- Engine time: 22,683 hours, 17,937 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FORWARD SHEAR CLIP (PN: 145-25175-001) AND THE AFT SHEAR CLIP (PN:145-25369-003) ON THE CARGO DOOR.  MAINTENANCE REPAIRED THE FORWARD AND AFT CARGO DOOR SHEAR CLIP IN ACCORDANCE WITH ETD2011-145-104209.  THE FINAL CORRECTIVE ACTION IS BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILED ON 8/30/2011.
